# SDR 98ZZZX2597

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N195AL
- Make and model: Beech 300BEECH
- Aircraft serial: FA102
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 1015310172
- Condition: Not Latched
- Location: Copilot
- Part time: 6,921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSP, NOTICED COPILOT'S SEAT DID NOT FULLY LATCH IN THE MOST FWD HOLES IN THE SEAT TRACK.  REVIEWED MANDATORY SB 2444 R2 AND FOUND KA 300 SERIES ACFT WAS NOT COVERED.  CORRECTED PROBLEM AND MADE POSITIVE LATCHING OF THE SEAT. AD 92-27-10 AND AD 97-06-06, WERE ISSUED AGAINST THE KING AIR 90 SERIES, F90 SERIES, 99 AIRLINERS, 100 SERIES, 200 SERIES, 2900 SERIES, ACFT.  BOTH OF WHICH REFERENCE MANDATORY SB 2444 R2.  SUBMITTER STATED THIS HAD BEEN A PROBLEM WITH MANY KING AIR SERIES ACFT.  FELT THE MODEL AND S/N LISTINGS IN AD 97-06-06 AND MANDATORY SB 2444 R2 SHOULD BE REVIEWED.
